T-1 Pro texture? - AnabolicMinds.com

T-1 Pro texture?

  1. New Member
    drvnwun's Avatar
    Join Date
    Dec 2002
    Posts
    23
    Rep Power
    155

    Reputation

    T-1 Pro texture?


    I just started my cycle of T-1 Pro and I noticed that the texture is very grainy. I've never done T-1 before so I'm not sure if this is normal? Is this just undissolved androgen-and if so, should I just put the bottle in some warm water for a bit before application? Sorry if this has been asked before but any advice would be appreciated. Thanx...

  2. Senior Member
    sage's Avatar
    Join Date
    Oct 2002
    Age
    33
    Posts
    1,606
    Rep Power
    955

    Reputation

    it is the androgens that gives the mix a grainy texture. simply, as you stated, put your bottle into some boiling water for a few, then take out, then put back in, take out, until you have a smooth consistantcy. Shake the bottle as well, but being careful of not letting pressure build up too much inside the bottle. Release some air out throughout. You should be fine. Sage
  3. New Member
    drvnwun's Avatar
    Join Date
    Dec 2002
    Posts
    23
    Rep Power
    155

    Reputation

    Good deal, thanks! One last question. Do you think I should do this before every application or will doing it once dissolve it permanently into the solution? Thanks again!
    •   
       

  4. New Member
    dannyboy5000's Avatar
    Join Date
    Feb 2003
    Age
    33
    Posts
    63
    Rep Power
    172

    Reputation

    It will desolve for good.
  5. New Member
    drvnwun's Avatar
    Join Date
    Dec 2002
    Posts
    23
    Rep Power
    155

    Reputation

    Originally posted by dannyboy5000
    It will desolve for good.
  6. New Member
    drvnwun's Avatar
    Join Date
    Dec 2002
    Posts
    23
    Rep Power
    155

    Reputation

    Well, I put the T-1 Pro in and out of boiling water for a few minutes, then applied. Still grainy. Then I put it in and out of the bath again for about 10 min, (at this point it was starting to bubble out of the base of the pump). Then I applied again. Still, after application, I had white grains, all over my hands. What else can I do to diisolve the powder???
  7. E-BOLLER
    Supa Freek 420's Avatar
    Join Date
    Oct 2002
    Age
    38
    Posts
    434
    Rep Power
    362

    Reputation

    I could never get it fully into solution. Rub in the excess w/isopropyl. Worked well for me.
  8. Board Supporter
    zeromagnus's Avatar
    Join Date
    Dec 2002
    Posts
    189
    Rep Power
    238

    Reputation

    I can never get the powder to completely dissolve...so I just smash up the white chunks with my hands and then rub the powder where I am applying the lotion
  9. Brewing Anabolic Minds
    Chemo's Avatar
    Join Date
    Oct 2002
    Posts
    2,022
    Rep Power
    0

    Reputation

    I am hearing more reports of undissolved 4-AD than in the past few months...I will look into this from our end.

    Chemo
  •   

      
     

Similar Forum Threads

  1. Question about T-1 Pro??
    By windwords7 in forum Supplements
    Replies: 36
    Last Post: 12-31-2002, 04:07 PM
  2. Hard to wake on T-1 Pro
    By deaconbill in forum Supplements
    Replies: 9
    Last Post: 11-05-2002, 03:22 PM
  3. T1 Pro
    By shanesurfs in forum Anabolics
    Replies: 17
    Last Post: 11-02-2002, 06:01 AM
  4. Test 1 Pro
    By deaconbill in forum Supplements
    Replies: 20
    Last Post: 10-31-2002, 09:13 PM
  5. LIght headed after applying t1-pro
    By Gmonkey in forum Anabolics
    Replies: 5
    Last Post: 10-23-2002, 04:54 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in